Temporal Reasoning over Deontic Specifications. / Fiadeiro, J.; Maibaum, T.

In: Journal of Logic and Computation, Vol. 1, No. 3, 01.05.1991, p. 357-395.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Temporal Reasoning over Deontic Specifications. / Fiadeiro, J.; Maibaum, T.

In: Journal of Logic and Computation, Vol. 1, No. 3, 01.05.1991, p. 357-395.

Research output: Contribution to journalArticlepeer-review

Harvard

Fiadeiro, J & Maibaum, T 1991, 'Temporal Reasoning over Deontic Specifications', Journal of Logic and Computation, vol. 1, no. 3, pp. 357-395. https://doi.org/10.1093/logcom/1.3.357

APA

Fiadeiro, J., & Maibaum, T. (1991). Temporal Reasoning over Deontic Specifications. Journal of Logic and Computation, 1(3), 357-395. https://doi.org/10.1093/logcom/1.3.357

Vancouver

Fiadeiro J, Maibaum T. Temporal Reasoning over Deontic Specifications. Journal of Logic and Computation. 1991 May 1;1(3):357-395. https://doi.org/10.1093/logcom/1.3.357

Author

Fiadeiro, J. ; Maibaum, T. / Temporal Reasoning over Deontic Specifications. In: Journal of Logic and Computation. 1991 ; Vol. 1, No. 3. pp. 357-395.

BibTeX

@article{644f08db175a4083befc9821c6ff2222,
title = "Temporal Reasoning over Deontic Specifications",
author = "J. Fiadeiro and T. Maibaum",
note = "Copyright 2010 Elsevier B.V., All rights reserved.",
year = "1991",
month = may,
day = "1",
doi = "10.1093/logcom/1.3.357",
language = "English",
volume = "1",
pages = "357--395",
journal = "Journal of Logic and Computation",
issn = "0955-792X",
publisher = "Oxford University Press",
number = "3",

}

RIS

TY - JOUR

T1 - Temporal Reasoning over Deontic Specifications

AU - Fiadeiro, J.

AU - Maibaum, T.

N1 - Copyright 2010 Elsevier B.V., All rights reserved.

PY - 1991/5/1

Y1 - 1991/5/1

UR - http://www.scopus.com/inward/record.url?scp=0004592874&partnerID=8YFLogxK

U2 - 10.1093/logcom/1.3.357

DO - 10.1093/logcom/1.3.357

M3 - Article

AN - SCOPUS:0004592874

VL - 1

SP - 357

EP - 395

JO - Journal of Logic and Computation

JF - Journal of Logic and Computation

SN - 0955-792X

IS - 3

ER -